# SDR 000162

- Difficulty date: May 28, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N262
- Make and model: Emb EMB-145
- Aircraft serial: P3370217
- Aircraft time: 7,326 hours, 5,068 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 2 PACK OVERLOAD ON EICAS FOLLOWED BY SMOKE IN CABIN.  DEFERRED NR 2 PACK.
